Skip to Main content Skip to Navigation
Journal articles

Topologie des (M-2) Courbes réelles symétriques

Abstract : Let X be a non-singular real algebraic curve of even degree in the complex projective plan. In this paper we propose a result about (M-2)-curves that are invariant under the projective involution. In particular, if the (M-2) symetric curve satisfies the Arnold congruence, then either X or its twin is a separation curve.
Document type :
Journal articles
Complete list of metadata

Cited literature [16 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-02168375
Contributor : Open Archive Toulouse Archive Ouverte (oatao) <>
Submitted on : Friday, June 28, 2019 - 3:54:55 PM
Last modification on : Thursday, March 5, 2020 - 5:58:40 PM

File

Trilles_23801.PDF
Files produced by the author(s)

Identifiers

Citation

Sébastien Trilles. Topologie des (M-2) Courbes réelles symétriques. Bulletin of London Mathematical Society, 2003, 35 (2), pp.161-178. ⟨10.1112/S0024609302001698⟩. ⟨hal-02168375⟩

Share

Metrics

Record views

104

Files downloads

190